We approximate, in the sense of Gamma-convergence, free-discontinuity functionals with linear growth in the gradient by a sequence of non-local integral functionals depending on the average of the gradients on small balls. The result extends to higher dimension what we already proved in the one-dimensional case.

Lussardi, L., Vitali, E., NON LOCAL APPROXIMATION OF FREE DISCONTINUITY PROBLEMS WITH LINEAR GROWTH, <<ESAIM. COCV>>, 2007; 13 (1): 135-162. [doi:10.1051/cocv:2007008] [http://hdl.handle.net/10807/1973]

NON LOCAL APPROXIMATION OF FREE DISCONTINUITY PROBLEMS WITH LINEAR GROWTH

Lussardi, Luca;
2007

Abstract

We approximate, in the sense of Gamma-convergence, free-discontinuity functionals with linear growth in the gradient by a sequence of non-local integral functionals depending on the average of the gradients on small balls. The result extends to higher dimension what we already proved in the one-dimensional case.
Inglese
Lussardi, L., Vitali, E., NON LOCAL APPROXIMATION OF FREE DISCONTINUITY PROBLEMS WITH LINEAR GROWTH, <<ESAIM. COCV>>, 2007; 13 (1): 135-162. [doi:10.1051/cocv:2007008] [http://hdl.handle.net/10807/1973]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10807/1973
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 5
  • ???jsp.display-item.citation.isi??? 4
social impact